# SDR HEEA063259

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206JB
- Make and model: Bell 206B-3
- Aircraft serial: 4398
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Condition: Corroded
- Location: Tail Rotor
- Part time: 840 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION ON TRAILING EDGE OF BLADES.
